# SDR AALA20011612

- Difficulty date: August 9, 2001
- Submitted: October 25, 2001
- Operation: Air carrier
- Aircraft: N14056
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 463
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND LAV TIE DOWN PITTING, CORRODED AT LAV M BETWEEN FRAME 32 AND 33.  INSTALLED LAV TIE DOWN FRAME 32-33 PER SRM 51-72-10.  (M)
